# SDR UPS00432440

- Difficulty date: April 27, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, EMERGENCY LIGHT INOP AT EMERGENCY SLIDE DOOR.  REMOVED AND REPLACED LAMP.  SYS OPS CHECKS NORMAL.
